I'd guess the problem probably came from the combination of the antihistamine (chlorpheniramine) and the PDE5 inhibitor (tadacip) - they are both hypotensives (cause low blood pressure). Be careful when standing up.
While all the ingredients in quad mix can cause hypotension, they should remain local. The small amount of medicine that does get slowly absorbed systemically is quickly broken down. But if you injected the quad mix into a vein, it may have made its way into systemic circulation.
It's a good idea to keep an adrenergic substance on hand just in case the erection lasts too long. That can be phenylephrine, sudafed, or an epi-pen. They will all raise your blood pressure.
Allen - not an MD
•PSA=7.3, prostate volume=55cc, 8/17 cores G6 5-35% involvement
•SBRT 9 yr onc. results
•SBRT 7 yr QOL results
•treated 10/2010 at age 57 at UCLA,PSA now: 0.1,no lasting urinary, rectal or sexual SEsmy PC blog